Models for synthetic supergeometry
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 2, p. 87-108
@article{CTGDC_1988__29_2_87_0,
     author = {Yetter, David N.},
     title = {Models for synthetic supergeometry},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {2},
     year = {1988},
     pages = {87-108},
     zbl = {0649.18010},
     mrnumber = {943897},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_2_87_0}
}
Yetter, David N. Models for synthetic supergeometry. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 2, pp. 87-108. http://www.numdam.org/item/CTGDC_1988__29_2_87_0/

1, Batchelor,M., Graded manifolds and supermanifolds, in [9], | Zbl 0539.53058

2, Berezin, F.A., Differential forms on supermanifolds, Sov. J. Nucl. Phys. 30 (1979), 605-608, | MR 576533 | Zbl 0541.58003

3, Bunge, M., Categories of set-valued functors, Ph.D. Thesis, Univ, of Pennsylvania, 1966 (unpublished),

4, Dubuc, E., Sur les modèles de la Géométrie Différentielle Synthé-tique, Cahiers Top. et Géom. Diff, XX-3 (1979), 231-279, | Numdam | MR 557083 | Zbl 0473.18008

5, Hoskin, D.A.J., The Stein topos, in Categorical Methods in Geometry (ed, A. Kock), Aarhus Univ. Mat, Inst, Various Publ, Series 35, 1983, | MR 739543 | Zbl 0572.18003

6, Kock, A., Synthetic Differential Geometry, LMS Lecture Notes 51, Cambridge Univ, Press, 1981, | MR 649622 | Zbl 0466.51008

7, Kostant, B., Graded manifolds, graded Lie theory, and prequantization, Lecture Notes in Math, 570, Springer (1977), | MR 580292 | Zbl 0358.53024

8, Lawvere, F.W., Functorial Semantics, Proc. N.A.S. 50 (1963), 869-871, | MR 158921 | Zbl 0119.25901

9, Mathematical aspects of superspaces (ed. H,-J, Seifert et al), NATO ASI Series C, Vol, 132, Reidel, 1984, | MR 773076

10 Rogers, A., Consistent superspace integration, J. Math. Phys, 26 (3) (1985), 385-392, | MR 786391 | Zbl 0568.15020

11, Yetter, D.N., On right adjoints to exponential functors, J. Pure Appl. Algebra 45 (1987), 287-304, | MR 890028 | Zbl 0631.18001